# SDR IPXA3M77842

- Difficulty date: March 27, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 71,563 hours, 11,002 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Intercostal
- Part number: AJC75825
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, APPROX .50" CRACK ALONG AFT EDGE OF INTERCOSTAL PN AJC7582-5 AT TYPICAL LOCATION IN RADIUS OF RELIEF CUT OUT FOR VERT STAB AFT SPAR.  REPAIRED INTERCOSTAL (PN AJ7582-5) AT VERT STAB AFT SPAR RELIEF CUT OUT REF SRM 55-30-01, FIG 201 REPAIR 2, STASA EA 011- 5530-01-A4557 REV I/R, EO MD11-5530-50324-A.
